# SDR SIMA20240610002

- Difficulty date: May 14, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 37,223 hours, 27,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SERVICE DOOR EMERGENCY EXIT LIGHT NEXT TO FLOOR INOP. COMPLETE:RAR TERMINAL ENDS ON R/H SERVICE DOOR EMERGENCY LIGHT NEXT TO FLOOR IAW EMB 170 SWPM 20-41-10. OCK GOOD.EASI# 102.
